# SDR CA960522008

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2710 · Aileron Control System
- Part: Links
- Part number: C2CF1197
- Condition: Damaged
- Location: Ail Control
- Part time: 12,760 hours
- Component: X1282
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF FLIGHT CONTROLS IN ACCORDANCE WITH SB A2/51. SPECIAL INSPECTION OF LINK STOP IN AILERON CONTROL CHAIN. LINKS #C2CF1197 AND C2CF1198 HAVE BEEN DAMAGED BY MAINTENANCE PERSONNEL, PROBABLY WITH VISE GRIP PLIERS. VERY DEEP SCRATCHES FOUND ON THE SHANK AREA OF ONE OF THE LINKS. BOTH LINKS REPLACED.
